Facebook Pixel

Late for period month after taking plan b 2x during period

By August 16, 2014 - 6:33pm
Rate This

Last month while on my period the condom broke and he didn't ejaculate but I took plan b anyways, and then a few days later while still on my period it happened again except this time he did, so I took plan b for a second time. I was supposed to get my period on the 7th and it is now the 16th, do you think that is due to plan b and should I be worried that I have not gotten my period? We have had sex since then, but each time it was with a condom and none of them have broken.

Add a Comment1 Comments


Hello sarabeth96,

Thank you for reaching out to us with your concern that you have not gotten your period this month.

You should be very concerned. It was never necessary to take Plan B because you were having your period when you had sexual intercourse and the condom broke. There was never a risk for pregnancy the first time and not the second time. You should never have taken Plan B within a few days of the first dose.

Essentially, you have over dosed on this emergency contraceptive and seriously upset the hormonal balance that regulates the menstrual cycle.

Do not take it again. Contact your physician to report what has happened and follow any recommendations offered.


August 17, 2014 - 6:26am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!